# SDR ULXR201308140001

- Difficulty date: March 29, 2013
- Submitted: August 14, 2013
- Operation: General aviation
- Filed by: City of Los Angeles-General Services, repair station ULXR905L
- Aircraft: N305FD
- Make and model: Agusta AW139
- Aircraft serial: 41009
- Aircraft time: 833 hours
- Engine: Pwc PT6C67C
- System (JASC): 7323 · Turbine Governor
- Part: Control Switch
- Condition: Inadequate
- Location: Governor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNER MANUAL/AUTOMATIC CONTROL SWITCH IS LOCATED ON THE COLLECTIVE CONTROL HEAD.  THIS SWITCH IS NEITHER A GUARDED OR LOCKOUT TYPE SWITCH.  IT IS EASILY BUMPED INTO THE MANUAL CONTROL MODE.  THIS HAS CAUSED SEVERAL MAIN ROTOR OVERSPEED INCIDENTS.  THIS SWITCH NEEDS TO BE CHANGED TO A POSITIVE LOCK OR GUARDED SWITCH.
